# SDR SWAA2020070696578

- Difficulty date: June 17, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,886 hours, 28,527 cycles
- System (JASC): 5240 · Service Doors
- Part: Rib
- Part number: 141A651620M
- Part serial: 0520055
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CRACKED IN THE RADIUS OF RIB NR 4 OF THE HANDLE BOX HOUSING.  REMOVED AND REPLACED FWD GALLEY SERVICE DOOR. ADJUSTMENTS AND LEAK TESTS GOOD PER AMM 52-41-00.  PN ON: 141A6516-20M SN ON: 002449 PN OFF: SN OFF: 0520055.
